Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 210, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2006, 1:02 PM EDT for Boone County, Hendricks County, Indiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 1:02 PM EDT (17:02 UTC)
- Expired
- Jun 19, 2006, 1:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Boone County, IN, Hendricks County, IN
The radar
The Indianapolis radar (KIND), 28 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:18 PM EDT | TSTM WND GST 60 | Brownsburg, IN | |
| Jun 19, 1:19 PM EDT | TSTM WND GST 59 | Brownsburg, IN | |
| Jun 19, 1:37 PM EDT | TSTM WND DMG | 2 N Pittsboro, IN | TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIND 191702 SVRIND INC011-063-191745- /O.NEW.KIND.SV.W.0210.060619T1702Z-060619T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 102 PM EDT MON JUN 19 2006 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BOONE COUNTY IN CENTRAL INDIANA NORTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA * UNTIL 145 PM EDT * AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROWNSBURG...OR ABOUT 16 MILES NORTHWEST OF INDIANAPOLIS...AND MOVING EAST AT 25 MPH. LAT...LON 3999 8648 3984 8657 3978 8640 4005 8629 $$ JK
2 follow-up statements
000 WWUS53 KIND 191727 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 125 PM EDT MON JUN 19 2006 INC011-063-191745- /O.CON.KIND.SV.W.0210.000000T0000Z-060619T1745Z/ BOONE-HENDRICKS- 125 PM EDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR NORTHEASTERN HENDRICKS AND SOUTHERN BOONE COUNTIES... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS JUST SOUTHEAST OF BROWNSBURG...OR ABOUT 10 MILES NORTHWEST OF INDIANAPOLIS. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN BROWNSBURG WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 3999 8648 3984 8657 3978 8640 4005 8629 $$ JK
000 WWUS53 KIND 191741 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 141 PM EDT MON JUN 19 2006 INC011-063-191751- /O.EXP.KIND.SV.W.0210.000000T0000Z-060619T1745Z/ BOONE-HENDRICKS- 141 PM EDT MON JUN 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS AND SOUTHERN BOONE COUNTIES EXPIRES AT 145 PM EDT... THE WARNING BE EXTENDED FOR NOW. LAT...LON 3999 8648 3984 8657 3978 8640 4005 8629 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:25 AM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 19, 7:25 AM EDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 725 AM EDT MON JUN 19 2006 AVIATION...FOR 191200Z TAFS...SATELLITE SHOWS AREAS OF STRATUS COVERING MUCH OF CENTRAL INDIANA. SOME AREAS OF FOG ALSO REPORTED WITH KIND AND KLAF BRIEFLY DOWN TO A QUARTER MILE AT TIMES. SATELLITE SHOWS SOME CLEARING OVER EAST CENTRAL ILLINOIS. WITH GOOD MIXING STRATUS AND FOG WILL MIX OUT BY LATE MORNING. A WEAK UPPER DISTURBANCE OVER IOWA AND NORTHERN MISSOURI WILL TRACK ACROSS CENTRAL INDIANA BY LATE AFTERNOON. AIR MASS WILL BE UNSTABLE SO THUNDERSTORMS SO SCATTERED WILL OCCUR AGAIN THIS AFTERNOON AND EARLY TONIGHT. AFTER THE UPPER DISTURBANCE MOVES BY...CLEARING SKIES WILL OCCUR. THERE SHOULD BE ENOUGH SUNSHINE THIS AFTERNOON FOR SOME DRYING TO OCCUR AND THUNDERSTORMS WILL NOT BE AS NUMEROUS AS YESTERDAY. ONLY SCATTERED AREAS OF LIGHT FOG EXPECTED. && .PREVIOUS DISCUSSION...FORECAST FOCUS WAS ON CHANCES OF PRECIP NEARLY EVERY DAY AND POSSIBILITY OF SEVERE TSTMS TODAY. EARLY MORNING SURFACE MAP SHOWED LOW PRESSURE NORTH OF LAKE SUPERIOR WITH A TRAILING COLD FRONT THRU EASTERN IOWA AND INTO CENTRAL NEBRASKA. HIGH PRESSURE WAS BEHIND THIS FRONT OVER EASTERN MONTANA. ALOFT...THE MID LEVEL FLOW PATTERN SHOWED A SHORTWAVE TROUGH ACROSS THE PACIFIC NW...STOUT HEAT RIDGE OVER NEW MEXICO...AND ADDITIONAL RIDGING ACROSS THE SOUTHEAST CONUS. A RATHER VIGOROUS SHORTWAVE COULD BE SEEN ON WV LOOP OVER MINNESOTA. MODELS INITIALIZED WELL WITH THE MAJOR FEATURES. THE EVOLUTION OF THE ABOVE MENTIONED SYSTEMS WAS QUITE SIMILAR IN THE FIRST FEW DAYS. MOS GUIDANCE WAS FAIRLY CLOSE...AND A BLEND WAS USED EXCEPT AS NOTED. TODAY...INDIANA WILL START OUT THE DAY REMAINING IN A SOUTHWESTERLY FLOW AHEAD OF THE MID LEVEL TROUGH. A STRONG VORT MAX WILL BE DESCENDING INTO THIS TROUGH EARLY TODAY. HAVE LEFT A SLIGHT CHANCE THIS MORNING WITH AN AREA OF PRECIP OVER IOWA CURRENTLY TRACKING EAST THAT IS ASSOCIATED WITH THE VORT MAX. BY AFTERNOON THE PICTURE BECOMES A BIT MORE INTERESTING HOWEVER. AFTER 18Z...VORT MAX WILL MOVE INTO THE AREA AROUND THE BASE OF THE MID LEVEL TROUGH. SEVERAL FACTORS WILL BE FAVORABLE FOR THUNDERSTORMS AND SLIGHT RISK OF SEVERE LOOKS WARRANTED. FIRST...THERE WILL BE MODERATE INSTABILITY. SFC DEWPOINTS WILL REMAIN AROUND 65 DEGREES AHEAD OF SFC FRONT. SOME AFTERNOON DRYING OF THE BOUNDARY LAYER EXPECTED BUT SHOULD REMAIN DECENT ML CAPE OVER 1000 J/KG. IN ADDITION...GOOD LAPSE RATES EXPECTED AS EARLY SUN SHOULD LET TEMPS WARM INTO MID 80S. MID LEVEL COLD ADVECTION IS EXPECTED TO HELP ENHANCE THE OVERALL THERMAL PROFILE. 0-6 KM BULK WIND SHEAR OF 40 KTS...THOUGH PRIMARILY UNIDIRECTIONAL SHOULD FAVOR THE POSSIBILITY OF SUPERCELL STRUCTURE...WITH BOTH WIND AND HAIL THREATS EXISTING. PLAN TO HILIGHT IN THE HWO. MAV POPS SEEM TOO LOW THIS AFTERNOON GIVEN ABOVEMENTIONED FACTORS. LEANED CLOSER TO MET POPS FOR THIS AFTERNOON. TONIGHT...LOSS OF DAYTIME INSTABILITY SHOULD KILL STORMS QUICKLY THIS EVENING. FOLLOWED BY THE SFC FRONT PASSING AND HIGH PRESSURE QUICKLY BUILDING IN. FELT THAT THE MAV NUMBERS WERE A BIT TOO WARM TONIGHT WITH EXPECTED DRY AIR ADVECTION WITH THE HIGH BUILDING IN...THINK THAT UPPER 50S TO MID 60S SHOWN BY MET MOS IS BETTER. TUESDAY...MID LEVEL RIDGING WILL BUILD IN FROM THE SOUTHWEST. AT THE SURFACE A LOW PRESSURE SYSTEM WILL DEVELOP IN THE EASTERN PLAINS AND FORCE SOME PRECIP THIS WAY THROUGHOUT THE DAY. A VERY STRONG PLUME OF WARM AND MOIST ADVECTION NOTED AT H85 THROUGHOUT THE DAY TO OUR WEST. HAVE NOT INCLUDED MUCH IN THE WAY OF POPS HERE HOWEVER UNTIL LATER IN THE DAY. THINK THAT THERE SHOULD BE A FAIR AMOUNT OF DRY AIR FOR PRECIP TO OVERCOME WITH RIDGING FROM SFC TO H5. TEMPERATURES SHOULD BE SLIGHTLY WARMER THAN TODAY WITH H8 TEMPS ABOUT +16C FOR A MIX TO MID 80S...CONSISTENT WITH MOS. TUESDAY NIGHT...INDIANA WILL BE ON THE NORTHERN PERIPHERY OF THE H5 RIDGE WHICH BECOMES BROAD AND FLAT ACROSS THE SOUTHERN 1/2 OF THE CONUS. THIS SHOULD LEAVE US OPEN FOR MCS IMPACTS FOR SEVERAL DAYS. THE FIRST ONE APPEARS OVERNIGHT TUESDAY. A STRONG LLJ OF 30- 50 KTS IS NOTED WITH POWERFUL WARM AND MOIST ADVECTION. THE GFS APPEARS TO GET TAINTED BY CONVECTIVE FEEDBACK OVERNIGHT. THE NAM KEEPS ITS MCS NORTH OF OUR AREA. AT LEAST SLIGHT CHANCE POPS AND LOW END CHANCE POPS WERE WARRANTED GIVEN THE UNCERTAINTY ON EXACT LOCATION OF THE SYSTEM. LOW TEMPERATURES TO REMAIN VERY MILD IN THE UPPER 60S WITH CLOUDS AND INCREASING SFC DEWPOINTS. WEDNESDAY...MODELS AGREE THAT THE HEAT IS ON. H5 RIDGE IN PLACE...WITH H8 TEMPS AROUND +20C YIELDING A MIX TO LOW 90S. MET MOS SEEMED A BIT TOO WARM HERE AS THERE MAY BE SOME DEBRIS CLOUDINESS EARLY AND THEN EXPECTING AFTERNOON CONVECTION TO INTERFERE WITH FULL POTENTIAL OF THE WARM AIRMASS. MAV MOS TEMPS AROUND 90 LOOKED BETTER. MOS IS CONSISTENT ON PUSHING SFC DEWPOINTS INTO LOW 70S...WILL TREND THAT DIRECTION. THIS WOULD PRODUCE AFTERNOON HEAT INDEX IN THE MID 90S WEDNESDAY. AFTERNOON TSTMS ARE EXPECTED WITH WARM AND HUMID SFC AIRMASS PLUS A VORT MAX RUNNING ALONG THE NORTHERN EDGE OF THE RIDGE. WEDNESDAY NIGHT...NEW MCS EXPECTED ACROSS EASTERN NEBRASKA AND PERHAPS IMPACTING OUR AREA BY EARLY THURSDAY AM. LOWS TO REMAIN IN THE 60S WITH CONTINUED HIGH DEWPOINTS AND CLOUDS. EXTENDED...NO CHANGES WERE MADE. CONTINUED HOT THRU WEEKEND...THEN EXPECTING A COOL DOWN WITH A VERY STRONG H5 TROUGH OVER EASTERN CANADA. GOING FORECAST HANDLED IT WELL. .IND WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...JEH PUBLIC...JOHNSON
Hazardous weather outlook, Jun 19, 4:45 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 445 AM EDT MON JUN 19 2006 ...CORRECT TYPO IN SPOTTER STATEMENT... INZ021-028>031-035>049-051>057-060>065-067>072-200845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 345 AM CDT MON JUN 19 2006 /445 AM EDT MON JUN 19 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A FEW THUNDERSTORMS THIS MORNING ACROSS CENTRAL INDIANA. STORMS ARE NOT EXPECTED TO BE SEVERE THIS MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. STORMS ARE EXPECTED TO DEVELOP FIRST ACROSS NORTHERN INDIANA THIS AFTERNOON AND MOVE THROUGH CENTRAL INDIANA LATER THIS AFTERNOON AND THIS EVENING. STORMS WILL DIMINISH QUICKLY AFTER SUNSET. THE BEST CHANCE OF SEVERE WEATHER WILL BE AFTER 4 PM EDT (3 PM CDT) THIS AFTERNOON. PRIMARY THREATS FROM SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE DAMAGING WIND AND LARGE HAIL IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A VERY ACTIVE PATTERN FOR THUNDERSTORMS WILL CONTINUE THIS WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS EVERY DAY FROM TUESDAY THROUGH SATURDAY NIGHT. WHILE IT REMAINS TOO EARLY TO KNOW MANY DETAILS ON THE THREAT OF SEVERE THUNDERSTORMS...WEDNESDAY APPEARS TO BE THE DAY THAT STORMS WOULD BE MOST LIKELY TO REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM EDT (3 PM CDT) THIS AFTERNOON ACROSS CENTRAL INDIANA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) LJ/PG
In the hours before
Local storm report, Jun 19, 10:13 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1013 AM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 10 SSW CRAWFORDSVILLE 39.91N 86.97W
06/18/2006 MONTGOMERY IN DEPT OF HIGHWAYS
TREES DOWNED.
0635 PM TSTM WND DMG ADVANCE 40.00N 86.62W
06/18/2006 BOONE IN AMATEUR RADIO
8 INCH DIAMETER TREE DOWN
0707 PM TSTM WND DMG MECCA 39.73N 87.33W
06/18/2006 PARKE IN DEPT OF HIGHWAYS
TREES DOWNED.
0745 PM TSTM WND DMG ARCADIA 40.17N 86.02W
06/18/2006 HAMILTON IN DEPT OF HIGHWAYS
TREES DOWNED.
0750 PM TSTM WND DMG 2 NE BAINBRIDGE 39.78N 86.78W
06/18/2006 PUTNAM IN DEPT OF HIGHWAYS
TREES DOWNED.
&&
DTUCEKLocal storm report, Jun 19, 10:16 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1016 AM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG MECCA 39.73N 87.33W
06/18/2006 PARKE IN DEPT OF HIGHWAYS
TREES DOWNED.
0633 PM TSTM WND DMG 10 SSW CRAWFORDSVILLE 39.91N 86.97W
06/18/2006 MONTGOMERY IN DEPT OF HIGHWAYS
TREES DOWNED.
0635 PM TSTM WND DMG ADVANCE 40.00N 86.62W
06/18/2006 BOONE IN AMATEUR RADIO
8 INCH DIAMETER TREE DOWN
0745 PM TSTM WND DMG ARCADIA 40.17N 86.02W
06/18/2006 HAMILTON IN DEPT OF HIGHWAYS
TREES DOWNED.
0750 PM TSTM WND DMG 2 NE BAINBRIDGE 39.78N 86.78W
06/18/2006 PUTNAM IN DEPT OF HIGHWAYS
TREES DOWNED.
&&
DTUCEKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:11 PM EDT | Severe Thunderstorm Warning | IND | Marion | 49 min |
| Jun 19, 1:15 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 45 min |
| Jun 19, 1:22 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 23 min |
| Jun 19, 1:59 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Shelby | 46 min |
| Jun 19, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 48 min |
| Jun 19, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 28 min |
| Jun 19, 3:04 PM EDT | Severe Thunderstorm Warning | IND | Monroe | 41 min |
| Jun 19, 3:09 PM EDT | Severe Thunderstorm Warning | IND | Owen | 19 min |
| Jun 19, 3:21 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 42 min |
| Jun 19, 3:44 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe | 25 min |
| Jun 19, 3:51 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew | 39 min |
| Jun 19, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 48 min |
| Jun 19, 5:28 PM EDT | Severe Thunderstorm Warning | IND | Tipton | 32 min |
| Jun 19, 5:39 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 38 min |
| Jun 19, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Martin | 15 min |
| Jun 19, 6:21 PM EDT | Severe Thunderstorm Warning | IND | Madison | 39 min |
| Jun 19, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 22 min |
| Jun 19, 6:42 PM EDT | Tornado Warning | IND | Madison | 33 min |
| Jun 19, 6:55 PM EDT | Severe Thunderstorm Warning | IND | Henry | 50 min |
| Jun 19, 6:59 PM EDT | Severe Thunderstorm Warning | IND | Delaware | 46 min |
| Jun 19, 7:32 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 32 min |
| Jun 19, 7:44 PM EDT | Severe Thunderstorm Warning | IND | Henry | 25 min |
| Jun 19, 7:46 PM EDT | Severe Thunderstorm Warning | IND | Rush | 20 min |
| Jun 19, 7:47 PM EDT | Severe Thunderstorm Warning | IND | Shelby | 16 min |
| Jun 19, 7:59 PM EDT | Severe Thunderstorm Warning | IND | Owen, Putnam | 15 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.